# SDR AU001088

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 40075021
- Condition: Cracked
- Location: Elevator Spar/Ri
- Component: Elevator Spar/Ri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SPAR CRACKED. FOUND DURING INSPECTION IAW AD/PA31/126AMDT3.  (X)
